# SDR 05182006A

- Difficulty date: May 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 24,908 hours, 30,168 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 1M10061
- Part serial: 387
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ACCUM PRESS DROPS TO 2100 PSI ABOUT EVERY 20 SECONDS AFTER T/O DURING CLIMB OUT.  HYD PUMP WORKS PROPERLY, FREQ AT PUMP CYCLES SLOW NEAR CRUISE ALTITUDE.  A/C REQUIRES OPS FLIGHT CHECK TO VERIFY MAIN HYD PRESS DROP OFF AFTER GEAR RETRACTION. OPERATIONAL FLT CHECK UNSAT.  AC CONTINUES TO LOOSE MAIN ACCUM PRESS RAPIDLY (25 SECONDS) AFTER GEAR RETRACT.  HOLDS PRESS AFTER GEAR EXTEND.  MX VERIFIED PROPER PRESSURE OF ACCUM AND FLUID LEVEL, NO LEAKS NOTED PINED GEAR DOWN. AIRCRAFT WAS FERRIED FROM IAD TO HEF TROUBLESHOOTING AND MAINTENANCE REMOVED AND REPLACED HYDRAULIC PRESSURE MANIFOLD PN ON/OFF 1M1006-1, SN OFF 387, SN ON 427 IAW 29-10-25 LEAK CHECK GOOD, NO LEAKS NOTED.
